On the structure of artinian-by-(finite rank) modules over generalized soluble groups

V.A. Chupordia (Oles Honchar Dnipropetrovsk National University)

Abstract


Let R be a ring and G a group. An R-module A is said to be artinian-by-(finite rank), if $$$\mathrm{Tor}_R(A)$$$ is artinian and $$$A/\mathrm{Tor}_R(A)$$$ has finite R-rank. In this paper modules A over a group ring $$${\mathbb{Z}}_{p^{\infty}}G$$$ such that $$$A/C_A(H)$$$ is artinian-by-(finite rank) (as an $$${\mathbb{Z}}_{p^{\infty}}$$$-module) for every proper subgroup H are investigated.

Keywords


modules; group rings; modules over group rings; generalized soluble groups; radical groups; artinian modules; generalized radical groups; modules of finite rank

Full Text:

PDF

References


Charin V.S. "On the automorphism groups of nilpotent groups", Ukrain. Math. J., 1954; 6(3): pp. 295-304. (in Russian)

Dixon M.R., Evans M.J., Smith H. "Groups with all proper subgroups soluble-by-finite rank", Journal of Algebra, 2005; 289: pp. 135-147. doi:10.1016/j.jalgebra.2005.01.047

Fuchs L. Infinite abelian groups, Academic Press, New York, 1970; Vol. 1.

Kaloujnine L.A. "Uber gewisse Beziehungen zwischen eine Gruppe und ihren Automorphismen", Bericht Math Tagung Berlin, 1953; pp. 164-172 (in German)

Kurdachenko L.A., Otal J., Subbotin I.Ya. Artinian modules over group rings, Birkhauser, Basel, 2007.

Kurdachenko L.A., Subbotin I.Ya., Chupordya V.A. "On bounded artinian finitary modules", International Journal of Algebra and Computation, 2007; 17(4): pp. 881-893. doi:10.1142/S021819670700386X

Kurdachenko L.A., Subbotin I.Ya., Chupordya V.A. "On the structure of some modules over generalized soluble groups", Turkish Journal of Mathematics, 2014; 38: pp. 52-59. doi:10.3906/mat-1302-47

Napolitani F., Pegoraro E. "On groups with nilpotent by Chernikov proper subgroup", Arch. Math., 1997; 69: pp. 89-94. doi:10.1007/s000130050097

Phillips R. "Finitary linear groups: a survey", Finite and locally finite groups, NATO ASI ser C 471 Dordrecht, Kluwer 1995; pp. 111-146. doi:10.1007/978-94-011-0329-9_5

Wehrfritz B.A.F. Infinite linear groups, Springer, Berlin, 1973. doi:10.1007/978-3-642-87081-1

Wehrfritz B.A.F. "Finite-finitary groups of automorphisms", Journal of Algebra and Its Applications, 2002; 4: pp. 375-389. doi:10.1142/S0219498802000318

Wehrfritz B.A.F. "On generalized finitary groups", Journal of Algebra, 2002; 247: pp. 707-727. doi:10.1006/jabr.2001.9015

Wehrfritz B.A.F. "Finitary automorphism groups over commutative rings", Journal Pure Appl. Algebra, 2002; 172: pp. 337-346. doi:10.1016/S0022-4049(01)00142-6

Wehrfritz B.A.F. "Finitary and artinian-finitary groups over the integers $$$\mathbb{Z}$$$", Ukrainian Math. J., 2002; 54: pp. 924-936. doi:10.1023/A:1021756002353

Wehrfritz B.A.F. "Artinian-finitary groups over commutative rings", Illinois Journal of Math., 2003; 47: pp. 551-565. doi:10.1215/ijm/1258488172

Wehrfritz B.A.F. "Finitary and artinian-finitary groups over commutative rings", Journal Group Theory, 2004; 7: pp. 243-253. doi:10.1515/jgth.2004.006

Wehrfritz B.A.F. "Artinian-finitary groups over commutative rings and non-commutative rings", Journal London Math. Soc., 2004; 70: pp. 325-340. doi:10.1112/S0024610704005411

Wehrfritz B.A.F. "Artinian-finitary groups are locally normal-finitary", Journal of Algebra, 2005; 287: pp. 417-431. doi:10.1016/j.jalgebra.2005.01.034




DOI: https://doi.org/10.15421/241412

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2014 V.A. Chupordia

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU